# SDR ASAA0945724

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 65C382303
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WEB OF RIGHT MAIN GEAR SUPPORT BEAM GOUGED OTBD OF RETRACT ACTUATOR OTBD BOLT.  REPAIRED GEAR SUPPORT BEAM.
